# SDR SWIA201439892

- Difficulty date: October 27, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 29,175 hours, 17,506 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE, FUSELAGE SIDE, HAS A GOUGE ON THE AFT MOST LAND NR 27.   REPAIRED PASSENGER DOOR PIANO HINGE NR 27 LAND IAW REO.
